# SDR SWAA2021071283256

- Difficulty date: June 14, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE FWD POSITION AFT CARGO COMPARTMENT ; 2021-282336 / [01] REPAIRED SCUFF PLATE FWD POSITION AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC 5975.; [02] REPAIRED SCUFF PLATE FWD POSITION AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC 5975.
